# SDR DALA2021071203884

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Condition: Frayed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 DUAL OVER WING EMERGENCY EXITS DOOR 844 RIGHT SIDE EXTERNAL FLAP DOOR FLAP FORWARD LANYARD IS FRAYED. CORRECTIVE ACTION: REPLACED LANYARD. SYSTEM OPERATION IS NORMAL. (LP 1871933)
